Left-ray right-ray hybrid topologies on the real line
Abstract
Keywords
Supporting Institution
Project Number
Thanks
References
- [1] A. Bouziad and E. Sukhacheva, On Hattori spaces, Comment. Math. Univ. Carolin. 58 (2), 213–223, 2017.
- [2] A. Calderón-Villalobos and I. Sánches, Hattori topologies on almost topological groups, Topology Appl. 326, 108411, 15pp., 2023.
- [3] V. A. Chatyrko and Y. Hattori, A poset of topologies on the set of real numbers, Comment. Math. Univ. Carolin. 54 (2), 189–196, 2013.
- [4] V. Chatyrko and A. Karassev, Countable dense homogeneity and Hattori Spaces, Q&A in Gen. Top. 39, 73–87, 2021.
- [5] P. Fletcher and W. F. Lindgren, Quasi-uniformities with a transitive base, Pacific J. Math. 43 (3), 619–631, 1972.
- [6] R. Fox, A short proof of the Junnila quasi-metrization theorem, Proc. AMS 83 (3), 663–664, 1981.
- [7] Y. Hattori, Order and topological structures of posets of the formal balls on metric spaces, Mem. Fac. Sci. Eng. Shimane Univ. Series B: Mathematical Science 43, 13–26, 2010.
- [8] H. H. Hung, Quasi-metrizability, Topology and its Applications 83, 39–43, 1998.
Details
Primary Language
English
Subjects
Mathematical Sciences
Journal Section
Research Article
Authors
Sami Lazaar
0000-0002-3190-4251
Saudi Arabia
Tom Richmond
*
0000-0003-1883-8146
United States
Khadhri Sabrine
0009-0005-7156-7295
Tunisia
Early Pub Date
April 14, 2024
Publication Date
December 28, 2024
Submission Date
June 5, 2023
Acceptance Date
December 27, 2023
Published in Issue
Year 2024 Volume: 53 Number: 6